# SDR SIMA20160202001

- Difficulty date: February 2, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,133 hours, 35,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND 2 CRACKS ON RT REAR FUSELAGE I SKIN AT FRAME 75, BELOW STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACKS IAW ERS-EM-53MR-1898.  REPAIR MATERIAL, DOUBLER 2024-T3, 0.080, FILLER 2024-T3, 0.063, ANGLE 2024-T3, 0.050, SHIM 2024-T3-0.032.
